# SDR DALA12015993210

- Difficulty date: December 12, 2012
- Submitted: December 13, 2012
- Operation: Air carrier
- Aircraft: N310NW
- Make and model: Airbus A320-211
- Aircraft serial: 121
- Aircraft time: 68,007 hours, 30,286 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO SLOPE PANEL 151HF HAS EDGE DAMAGE BEYOND ALLOWABLE LIMITS.  SLOPE PANEL FABRICATED IAW 53-02-00.  DAMAGE LOCATED AT EDGE OF CUTOUT 2.00" LONG W=2.0 OUT OF LIMITS IAW SRM 53-02-00.
